# SDR SIMA20120926002

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 26,227 hours, 21,884 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3023 THE CREW REPORTED THE CAPTAIN’S PITCH TRIM SWITCH STUCK IN TRIM DOWN POSITION.  SIX SECONDS LATER THE CREW RECEIVED A MASTER WARNING "PTRIM CPT SW FAIL".  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED & LUBED CAPTAIN’S PITCH TRIM SWITCH IAW EMB AMM: 23-40-03.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 23-40-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
